Jump to content

change of seasons


solida
 Share

Recommended Posts

Hello,

 

since spring is lurking around the corner I feel horrible.

 

I m full of allergies,I m soooooo tired and even feel quite depressed and anxious.

My skin and hair look really bad and my whole body feels irritated.And my nerves are so sensitive.

 

It is so frustrating.So many horrible symptoms has disappeared.But sometimes I have the feeling I feel worse than 1 or 2 years ago,in a way!!!?? My appetite is back and I eat lots,but still lose weight.

 

 

lg solida

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

Link to comment
Share on other sites

Hi Solida,

 

So sorry you are feeling like this.

It is definitely possible to experience a lot of improvement and healing after 2 years of withdrawal.

 

There were loads of times in my earlier withdrawal, when I felt horrendous and felt things were getting worse. I tried to keep in mind that, although it really did not feel like it, it didn’t mean I wasn’t healing and making progress. I tried to remind myself that it was the nature of withdrawal and that it is an up and down process.

 

I feel your frustration; it is beyond frustrating. I cannot remember how many times I have been just at my wits end with the frustration of this is whole process but I did find these reminders sometimes helped me.

 

 

I came off Seroxat in August 2005 after a 4 month taper. I was initially prescibed a benzo for several months and then Prozac for 5 years and after that, Seroxat for 3 years and 9 months.

 

"It's like in the great stories Mr.Frodo, the ones that really mattered. Full of darkness and danger they were, and sometimes you didn't want to know the end because how could the end be happy? How could the world go back to the way it was when so much bad had happened? But in the end it's only a passing thing this shadow, even darkness must pass. A new day will come, and when the sun shines it'll shine out the clearer."  Samwise Gamgee, Lord of the Rings, The Two Towers

Link to comment
Share on other sites

I luckily don't have too much problem with allergies, just a bit of sneezing. The heat does bother me, however, and just the change in season has made me feel strange... I wake up feeling really hot and am itchy and uncomfortable.

 

I guess in general I don't do too well with change. Then again, I don't do well with things staying the same either! Any smells or sounds that remind me of how my life was even a couple of months ago really make me feel awful.

'94-'08 On/off ADs. Mostly Zoloft & Wellbutrin, but also Prozac, Celexa, Effexor, etc.
6/08 quit Z & W after tapering, awful anxiety 3 mos. later, reinstated.
11/10 CTed. Severe anxiety 3 mos. later & @ 8 mos. much worse (set off by metronidazole). Anxiety, depression, anhedonia, DP, DR, dizziness, severe insomnia, high serum AM cortisol, flu-like feelings, muscle discomfort.
9/11-9/12 Waves and windows of recovery.
10/12 Awful relapse, DP/DR. Hydrocortisone?
11/12 Improved fairly quickly even though relapse was one of worst waves ever.

1/13 Best I've ever felt.

3/13 A bit of a relapse... then faster and shorter waves and windows.

4/14 Have to watch out for triggers, but feel completely normal about 80% of the time.

Link to comment
Share on other sites

hello Nadia,

 

that s the way I feel as well: hot,itchy and my nerves are burning....can t wait for the summer.I actually love the heat.

 

lg solida

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

Link to comment
Share on other sites

  • Administrator

I think I'm suffering from the advent of Spring, also, with allergies and sleep problems.

 

We just had the daylight savings time change, too. Very disorienting. When will we abandon this foolishness?

 

So many horrible symptoms has disappeared.

Very good news, solida. Please update your Intro topic, let us know how your symptoms faded.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy